A 73-year-old man with a 10-year history of progressive Parkinson’s disease is referred for psychiatric evaluation and treatment by a neurologist for new-onset confusion and visual hallucinations of strangers in his house. Treatment of the early Parkinson’s symptoms began with a dopamine agonist, and /-dopa was added later to combat worsening tremor, rigidity, slowed mobility, and difficulty performing basic activities of daily living. A more detailed history elicits new-onset depression and vivid dreaming with insomnia. The patient’s wife is concerned about the hallucinations, worsening cognitive impairment, and disturbed sleep, all of which have an impact on her quality of life. Treatment options for addressing these new symptoms include lowering the dosages of antiparkinsonian medications, which can cause or aggravate visual hallucinations and confusion, or adding quetiapine, the atypical antipsychotic drug that is least likely to worsen the parkinsonism. After discussions with the patient and his wife, the decision is made to initiate quetiapine at a dose of 50 mg at bedtime and not to change the antiparkinsonian medication regimen. However, after only a few doses, the patient stops taking the quetiapine because of excessive sedation and increased confusion. An attempt is then made to slowly taper the dopamine agonist, which is more likely than /-dopa to cause psychiatric complications and is less effective as an antiparkinsonian medication. The patient’s parkinsonism worsens, however, so the dosage is restored to the previously effective level. The patient’s condition continues to deteriorate because of increasing visual hallucinations (now accompanied by persecutory delusions regarding the strangers in the house), confusion, and disturbed sleep. An urgent follow-up evaluation is arranged.